PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Central extensions of Lie algebras of symplectic and divergence free vector fields

Volume 110 / 2016

Bas Janssens, Cornelia Vizman Banach Center Publications 110 (2016), 105-114 MSC: Primary 17B56; Secondary 17B66, 58D05. DOI: 10.4064/bc110-0-7


In this review paper, we present several results on central extensions of the Lie algebra of symplectic (Hamiltonian) vector fields, and compare them with similar results for the Lie algebra of (exact) divergence free vector fields. In particular, we comment on universal central extensions and integrability to the group level.


  • Bas JanssensMathematisch Instituut
    Universiteit Utrecht
    3584 CD Utrecht
    the Netherlands
  • Cornelia VizmanDepartment of Mathematics
    West University of Timişoara
    300223 Timişoara

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image